# SDR DALA2020071402579

- Difficulty date: July 13, 2020
- Submitted: July 14, 2020
- Operation: Air carrier
- Aircraft: N874DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31985
- Aircraft time: 11,433 hours, 4,231 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ATO- AT 90-100 KNOTS DUE TO L1 DOOR INDICATION ILLUMINATED.  FOUND THE S199 SWITCH OUT OF ADJUSTMENT.  ADJUSTED SAME, OPS CHECKS GOOD.
